# SDR RRXA96161

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME CORRODED PAST LIMITATIONS IAW DC-8 SRM 53-2-0, AT Y=1260 AND LONGERON 36.  FABRICATED REPAIR DOUBLER AND FILLER IAW DC-8 SRM 53-2-0 AND 51-3-0, TREATED AREA IAW DC-8 SRM 51-1-8.
